Publication
Title
Habitat suitability modelling of four terrestrial slug species in the Iberian Peninsula (Arionidae: Geomalacus species)
Author
Abstract
Language
English
Source (journal)
The journal of molluscan studies. - London, 1976, currens
Publication
London : 2015
ISSN
0260-1230 [print]
1464-3766 [online]
Volume/pages
81:4(2015), p. 427-434
ISI
000363518100001
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 09.12.2015
Last edited 19.01.2018
To cite this reference